# SDR ASAA0842481

- Difficulty date: January 12, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 33,376 hours, 18,268 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Oil System
- Part number: 735511A
- Condition: Overtemp
- Location: Csd
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

IN FLIGHT NR 2 ENGINE CSD OIL HIGH TEMP LIGHT ILLUMINATED.  CSD OIL TEMP WAS PEGGED TO RIGHT.  NOTE:  FLIGHT CREW SHUTDOWN NR 2 ENGINE THEN RESTARTED.  ENGINE OPS NORMAL AFTER RESTART.  RESET GENERATOR NR 2 PER MM 24 11 00 PGS 101 104.  PERFORMED MAINT ON OIL FILTERS PER TC 48524002.  OP CHECKS GOOD.  RESAFTIED GENERATOR DISCONNECT.
